# SDR DALA1304556705

- Difficulty date: January 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 44,307 hours, 16,603 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED ON R4 DOOR.   ACCOMPLISHED REPAIR IAW ER/A 510988-14, REV ORIG.
